# SDR CALA2022101802857

- Difficulty date: October 18, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 61,580 hours, 26,956 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: NA
- Condition: Missing
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 FUEL CAP MISSING ON ARRIVAL ITEM PLACED ON CDL REF L/P 9767699
